# SDR CALA2017060501681

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 92,740 hours, 19,931 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 1998
- Condition: Sticking
- Location: Standby
- Part time: 70,277 hours, 15,319 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY ALTIMETER HANGING  ON DESCENT THRU 35000- 30000. HANGS ON 000S.   REMOVED AND REPLACED STBY ALTIMETER INDICATOR AS PER AMM 34-13-06,OPS CHECK NORMAL. ACFT OK TO CONTINUE.
